Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 232, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2009, 12:00 PM CDT for 4 counties in Missouri. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 12:00 PM CDT (17:00 UTC)
- Expired
- Jun 15, 2009, 12:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dallas County, MO, Greene County, MO, Polk County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:01 PM CDT | HAIL 1 | Pleasant Hope, MO | |
| Jun 15, 12:15 PM CDT | TSTM WND GST 50 | Pleasant Hope, MO | LOCATED AT THE INTERSECTION OF HIGHWAY 215 AND H. |
| Jun 15, 12:15 PM CDT | HAIL 1.25 | Pleasant Hope, MO | LOCATED AT THE INTERSECTION OF HIGHWAY 215 AND H. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 151700 SVRSGF MOC059-077-167-225-151745- /O.NEW.KSGF.SV.W.0232.090615T1700Z-090615T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1200 PM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI... NORTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL 1245 PM CDT. * AT 1158 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR BRIGHTON...OR 11 MILES SOUTH OF BOLIVAR...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PLEASANT HOPE BY 1215 PM CDT. FAIR GROVE BY 1240 PM CDT. THE TOWNS OF OLIVE...MARCH AND ELKLAND ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3757 9296 3734 9295 3740 9342 3752 9342 TIME...MOT...LOC 1659Z 271DEG 14KT 3747 9335 $$ BARJENBRUCH
2 follow-up statements
000 WWUS53 KSGF 151719 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1219 PM CDT MON JUN 15 2009 MOC059-077-167-225-151745- /O.CON.KSGF.SV.W.0232.000000T0000Z-090615T1745Z/ GREENE MO-WEBSTER MO-POLK MO-DALLAS MO- 1219 PM CDT MON JUN 15 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTHEASTERN GREENE...NORTHWESTERN WEBSTER...SOUTHEASTERN POLK AND SOUTHWESTERN DALLAS COUNTIES... AT 1218 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM NEAR PLEASANT HOPE...OR 14 MILES SOUTHEAST OF BOLIVAR... MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE TOWNS OF OLIVE...ELKLAND AND MARCH ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3740 9333 3752 9332 3755 9296 3734 9295 TIME...MOT...LOC 1719Z 274DEG 15KT 3746 9324 $$ BARJENBRUCH
000 WWUS53 KSGF 151740 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1240 PM CDT MON JUN 15 2009 MOC059-077-167-225-151750- /O.EXP.KSGF.SV.W.0232.000000T0000Z-090615T1745Z/ GREENE MO-WEBSTER MO-POLK MO-DALLAS MO- 1240 PM CDT MON JUN 15 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE... NORTHWESTERN WEBSTER...SOUTHEASTERN POLK AND SOUTHWESTERN DALLAS COUNTIES EXPIRES AT 1245 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3740 9333 3752 9332 3755 9296 3734 9295 TIME...MOT...LOC 1740Z 274DEG 15KT 3745 9313 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:06 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 15, 10:06 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1006 AM CDT MON JUN 15 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... AS OF 1000 AM...CONVECTION CONTINUES TO FORM ALONG THE WARM FRONT ORIENTED ACROSS MISSOURI FROM KANSAS CITY TO MEMPHIS TENNESSEE. THE STRONGEST STORMS ARE ELEVATED AND FORMING AT THE NOSE OF 30 T0 40 KT 850MB FLOW OVER CENTRAL MISSOURI. THE COLUMN IS QUITE SATURATED WITH VERY LITTLE DRY AIR INTRUSION SO HEAVY RAINFALL REMAINS THE PRIMARY THREAT. SOME DRIER AIR IS WORKING ITS WAY INTO EXTREME SOUTHERN MISSOURI WELL SOUTH OF THE FRONTAL BOUNDARY WHERE A STRONG CAP IS IN PLACE. ALONG THE SURFACE BOUNDARY OVER CENTRAL MISSOURI...MOST UNSTABLE CAPE VALUES ARE ON THE ORDER OF 2000 J/KG ALONG THE BOUNDARY. SURFACE BASED CONVECTION IS NOT LIKELY IN THE NEXT FEW HOURS AS SURFACE AND MIXED LAYER INHIBITIONS ARE ON THE ORDER OF 100 J/KG. CLOUD COVER ACROSS THE WARM SECTOR SOUTH OF THE FRONT WILL WORK TO INHIBIT SURFACE HEATING AND DESTABILIZATION THIS MORNING. PLENTY OF SHEAR IS IN PLACE OVER THE THREAT AREA WITH WIDESPREAD 40 TO 45 KT OF DEEP LAYER SHEAR AND 30 KT FROM 0 TO 1 KM. WITH SURFACE BASED CONVECTION UNLIKELY...ELEVATED HAIL PRODUCERS WILL BE A CONCERN WITH THE STRONGER STORMS. OVER THE WARM SECTOR OF SOUTHWEST MISSOURI...PLENTY OF INSTABILITY IS IN PLACE WITH GOOD WIND SHEAR. HOWEVER...SURFACE INHIBITIONS REMAIN HIGH WITH SIGNIFICANT CLOUD COVER OVERHEAD. THIS AREA WILL LIKELY REMAIN QUIET THROUGH THE MORNING. CLEARING SKIES OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI WILL ALLOW DESTABILIZATION THIS AFTERNOON. THE FRONT WILL HAVE LIFTED WELL NORTH BY THEN. WITH THE LACK OF A STRONG TRIGGER...THIS INSTABILITY MAY REMAIN UNTAPPED THIS AFTERNOON. THIS WOULD LEAVE SIGNIFICANT INSTABILITY IN PLACE AHEAD AN MCS MOVING OUT OF KANSAS THIS EVENING AND OVERNIGHT. THE CURRENT EXPECTATION IS FOR CONVECTION TO MOVE INTO THE ARE FROM THE WEST IN THE EVENING AND OVERNIGHT HOURS. KARDELL && .DISCUSSION... FORECAST HIGHLIGHTS/CHALLENGES IN THIS PACKAGE WILL DEAL WITH SEVERE WEATHER CHANCES THROUGH TONIGHT...THEN ATTENTION WILL TURN TO DRY AND WARM CONDITIONS DURING THE MIDDLE PORTIONS OF THE WEEK. CURRENTLY...SHOWERS HAVE DEVELOPED ACROSS THE SOUTHERN AND WESTERN PORTIONS OF THE CWA. A SUPERCELL THUNDERSTORM CONTINUES TO PUSH EAST ACROSS SOUTH CENTRAL KANSAS THIS MORNING AND IF ITS ABLE TO SUSTAIN ITSELF IT SHOULD PUSH INTO THE FAR SOUTHWESTERN CWA AROUND 10Z. ADDITIONAL THUNDERSTORM ACTIVITY HAS DEVELOPED ACROSS CENTRAL KANSAS AND THIS ACTIVITY IS SLOWLY PUSHING TO THE EAST NORTHEAST. THE LOW LEVEL JET IS CURRENTLY AROUND 30 TO 35KT OUT OF THE SOUTH AND SHOULD VEER TO THE EAST AND NOSE INTO THE AREA. THERE IS ELEVATED INSTABILITY OVER THE REGION AREA THIS MORNING WITH GENERALLY 1000 TO 1500 J/KG OF MU-CAPE ACROSS THE AREA. ANY ACTIVITY THE DEVELOPS OVER THE AREA SHOULD BE ELEVATED...BUT WILL HAVE TO WATCH THE STORMS TO THE WEST AS THEY ARE CURRENTLY SURFACE BASED AND COULD REMAIN SURFACE BASED AS THEY MOVE INTO THE AREA. MID LEVEL LAPSE RATES ARE NOT THAT GREAT OVER THE AREA AND MID LEVEL TEMPERATURES ARE QUITE WARM AS 500 MB TEMPERATURES ARE AROUND -8 TO -9 DEGREES. THIS SHOULD LIMIT THE HAIL AND SEVERE THREAT THIS MORNING...BUT THERE WILL REMAIN A MARGINAL THREAT WITH THE ELEVATED CONVECTION. IF THE SUPERCELL TO THE WEST MAINTAINS ITSELF THERE WILL BE A GREATER SEVERE THREAT WITH THAT ACTIVITY. FEEL THAT CONVECTION WILL GRADUALLY INCREASE OVER THE REGION THIS MORNING AND WILL GENERALLY PUSH EAST OF THE AREA BY THE AFTERNOON. THERE SHOULD BE SOME LINGERING ACTIVITY ACROSS CENTRAL MISSOURI THIS AFTERNOON. CONVECTION SHOULD REDEVELOP ACROSS WESTERN AND CENTRAL KANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE WIND FIELDS SUPERCELLS WILL BE POSSIBLE ACROSS THESE AREAS. THIS ACTIVITY WILL SPREAD EAST TOWARDS THE AREA AND WILL LIKELY DEVELOP INTO AN MCS NEAR OR OVER THE AREA. THERE IS POTENTIAL FOR SUPERCELLS ACROSS THE FAR WESTERN CWA BEFORE THE STORMS DEVELOP INTO AN MCS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH ANY SUPERCELL...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS WITH THE MCS OVERNIGHT. HEAVY RAINFALL WILL ALSO BE POSSIBLE. AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION BY MID WEEK BRINGING AN END TO THE ACTIVE WEATHER PATTERN. UNDER THE RIDGE MUCH WARMER WEATHER WILL MOVE INTO THE AREA. WITH HIGHS IN THE LOWER TO MID 90S POSSIBLE. WITH THE RECENT RAINS THE GROUND IS VERY GREEN AND MOIST AND THE MODELS ARE LIKELY OVERDOING HIGHS SOME...THUS HAVE UNDER CUT HIGHS A FEW DEGREES. THE LOW LEVEL MOISTURE WILL LEAD TO MUGGY CONDITIONS...AND HEAT INDEX VALUES WILL LIKELY WARM INTO THE UPPER 90S TO AROUND 100 DEGREES WEDNESDAY AND THURSDAY AFTERNOON. AN UPPER LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS LATE IN THE WEEK...WHICH WILL PUSH A COLD FRONT THROUGH THE AREA...BRING SLIGHTLY COOLER CONDITIONS AND CHANCES FOR THUNDERSTORMS LATE THIS WEEK INTO THE START OF THE WEEKEND. WISE && .AVIATION... FOR THE 12Z KSGF AND KJLN TAFS...A THUNDERSTORM COMPLEX DEVELOPED THIS MORNING BUT REMAINED WELL NORTH AND EAST OF THE TAF SITES. THERE IS ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY ACROSS NORTHEASTERN KANSAS AND NORTHWESTERN OKLAHOMA THIS MORNING. FEEL THE MAJORITY OF THIS ACTIVITY WILL REMAIN NORTH AND SOUTH OF THE TAF SITES RESPECTIVELY...HOWEVER CANNOT COMPLETELY RULE OUT ISOLATED CONVECTION NEAR THE TAF SITES THIS MORNING AND AFTERNOON. CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE IN TAFS AT THIS TIME. LATE THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS CENTRAL KANSAS AND PUSH EAST TOWARDS THE AREA. ANOTHER COMPLEX OF STORMS WILL LIKELY DEVELOP THIS EVENING INTO THE OVERNIGHT HOURS. THE EXACT TRACK THIS WILL TAKE IS STILL IN QUESTION...BUT WILL LIKELY PASS NEAR THE TAF SITES AND HAVE INCLUDED VCTS IN THE TAFS FOR THE OVERNIGHT HOURS TO COVER THIS. A STRONG LOW LEVEL JET WILL DEVELOP OVERNIGHT INTO TUESDAY MORNING...WHICH MAY RESULT IN LOW LEVEL WIND SHEAR AT THE TAF SITES. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 15, 7:07 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 AM CDT MON JUN 15 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 707 AM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS WIND GUSTS TO 60 MPH VERY HEAVY RAINFALL AND LOCALIZED FLOODING AND ISOLATED TORNADOES AREAS AFFECTED AND TIMING: TWO ROUNDS OF STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY. THE FIRST IS CURRENTLY PUSHING EAST THROUGH CENTRAL MISSOURI AND WILL PUSH OUT OF THE OUTLOOK AREA BY MID MORNING. THE SECOND ROUND IS EXPECTED TO EFFECT THE WESTERN PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON INTO THE EVENING HOURS...THEN SPREAD ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT. DISCUSSION: A THUNDERSTORM COMPLEX HAS DEVELOPED ACROSS CENTRAL MISSOURI THIS MORNING AND IS CURRENTLY PUSHING EAST THROUGH THE NORTHEASTERN PORTIONS OF THE OUTLOOK AREA. THIS ACTIVITY WILL CONTINUE TO PUSH EAST AND IS EXPECTED TO EXIT THE OUTLOOK AREA BY MID MORNING. THE STRONGER STORMS WITHIN THIS ACTIVITY COULD BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. LATE THIS AFTERNOON INTO THE EVENING HOURS...REDEVELOPMENT OF STORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL KANSAS. THE ENVIRONMENT FAVORS THE DEVELOPMENT OF SUPERCELLS IN THIS AREA. THIS ACTIVITY SHOULD SPREAD EAST INTO THE WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING. LARGE HAIL TO THE SIZE OF GOLF BALLS....DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. THIS ACTIVITY IS EXPECTED TO THEN DEVELOP INTO A COMPLEX OF STORMS AND PUSH EAST ACROSS THE OUTLOOK AREA OVERNIGHT. THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS. HEAVY RAINFALL WILL ONCE AGAIN BE POSSIBLE WHICH COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGER THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED ACROSS PORTIONS OF CENTRAL MISSOURI THIS MORNING AND MAY BE NEED AGAIN ACROSS THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 15, 9:28 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0927 AM FLASH FLOOD 3 S MONTREAL 37.93N 92.59W
06/15/2009 CAMDEN MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON STATE ROUTE BB CLOSED DUE TO
FLOODING.
&&
HATCHLocal storm report, Jun 15, 9:30 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0929 AM FLASH FLOOD 3 NW CROCKER 37.98N 92.30W
06/15/2009 PULASKI MO DEPT OF HIGHWAYS
STATE ROUTE U CLOSED DUE TO HIGH WATER.
&&
HATCHLocal storm report, Jun 15, 9:38 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0936 AM FLASH FLOOD 2 N STOUTLAND 37.84N 92.51W
06/15/2009 CAMDEN MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY H CLOSED DUE TO FLOODING.
&&
HATCHLocal storm report, Jun 15, 11:08 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD 3 SW ELDON 38.32N 92.62W
06/15/2009 MILLER MO DEPT OF HIGHWAYS
STATE ROUTE Z CLOSED DUE TO FLOODING.
&&
HATCHSpecial weather statement, Jun 15, 11:52 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1152 AM CDT MON JUN 15 2009 MOZ079-151715- POLK MO- 1152 AM CDT MON JUN 15 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN POLK COUNTY UNTIL 1215 PM CDT... AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORRISVILLE...OR 10 MILES SOUTH OF BOLIVAR...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. KARDELL
Local storm report, Jun 15, 11:59 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1158 AM HAIL BRIGHTON 37.46N 93.35W
06/15/2009 E1.00 INCH POLK MO PUBLIC
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:10 AM CDT | Areal Flood Advisory | SGF | Benton, St. Clair | 6 hr |
| Jun 15, 5:33 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 42 min |
| Jun 15, 5:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 51 min |
| Jun 15, 6:03 AM CDT | Tornado Warning | SGF | Camden, Miller | 27 min |
| Jun 15, 6:11 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller, Morgan | 6 hr |
| Jun 15, 6:27 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 48 min |
| Jun 15, 7:27 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Phelps, Pulaski | 5 hr |
| Jun 15, 8:35 AM CDT | Flash Flood Warning | SGF | Dent | 3 hr |
| Jun 15, 11:53 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Dent, Maries, Miller, Morgan and 2 more | 3 hr |
| Jun 15, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 49 min |
| Jun 15, 12:59 PM CDT | Flash Flood Warning | SGF | Texas, Wright | 4 hr |
| Jun 15, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 51 min |
| Jun 15, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 51 min |
| Jun 15, 1:57 PM CDT | Tornado Warning | SGF | Oregon | 33 min |
| Jun 15, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 35 min |
| Jun 15, 2:21 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 54 min |
| Jun 15, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 31 min |
| Jun 15, 2:41 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 5 hr |
| Jun 15, 2:55 PM CDT | Flash Flood Warning | SGF | Dent, Phelps | 3 hr |
| Jun 15, 3:02 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Pulaski | 18 hr |
| Jun 15, 3:35 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 20 hr |
| Jun 15, 5:58 PM CDT | Areal Flood Warning | SGF | Dent, Phelps | 18 hr |
| Jun 15, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 59 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.